# SDR REXA2018100900944

- Difficulty date: September 20, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 28,112 hours, 25,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AISLE SEAT TRACK STICK 2 HAS CORROSION, IN THE CABIN. REMOVED AND REPLACED SEAT TRACK IAW AMM 53-01-11.
